NEED HELP EMERGENCY
Jun 3, 2010
about 2 months ago, I had unprotected oral sex(he did not ejaculate) and protected anal sex(condom didnt break, I saw sperm in it afterward) with another guy( I am aslo a guy). He informed me he was hiv negative, but I was not convinced and went on combivir as a PEP. After 30 days of nausea, diareea and severe tiredness I finished my dose.I got tested 10 days after starting pep and it came back negative. Now, 1 month after completing my pep I stil feel tired, and I am scared that I might still have contracted HIV. So my life is hell now. I will be getting my test(hiv) results back on monday. SO my question is as follows: 1. Is the tiredness mormal, when does it stop 2. What are my chances of contracting hiv even after this hell.
Please advise me, i cant concentrate or study, I am suppossed to be writting exams soon. I am 20 years old.
Response from Dr. Frascino
Based on the information provided, I would not have recommended PEP.
1. Your fatigue at this point is most likely unrelated to PEP. It could be due to anxiety and stress.
2. Extremely low to essentially nonexistent.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do Herpes On Lips Look Like?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- Viral Infection Throat And Shingles
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- What Is The Typical Incubation Period For Gonorrhea?
- Syphilis Home Test Kit
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.